# SDR 97UAL900671

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8421018244
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Systron Donn
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 FAILS TEST.  *S/D*  ACFT EXPERIENCED A CHRONIC RIGHT ENGINE FIRE LOOP STATUS MESSAGE INFLIGHT, OK ON GROUND.  SYSTEM WIRING WAS EXTENSIVELY CHECKED AND SEVERAL SYSTEM COMPONENTS WERE REPLACED.  PROBLEM WAS ATTRIBUTED TO THE LWR AND/OR LWR AFT ENGINE FIRE LOOP.  IT IS SUSPECTED THAT THESE LOOPS WERE FAILING DUE TO ENGINE VIBRATION.  AFTER REPLACEMENT OF THESE LOOPS, THE ACFT HAS OPERATED NORMALLY.
